# SDR 9601309954

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shift Mech
- Condition: Iced Up
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  FOUND ICE AND SNOW ON GROUND SHIFT MECHANISM.  REMOVED SNOW AND ICE, OPERATIONAL CHECK GOOD.
